Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 89, NWS Fort Worth, TX

May 1, 2007Limestone County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 1, 2007, 10:24 PM CDT for Limestone County, Texas. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2007, 10:24 PM CDT (03:24 UTC)
Expired
May 2, 2007, 12:15 AM CDT
In force
111 min
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Limestone County, TX

The radar

The Ft Hood radar (KGRK), 119 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 020324
FFWFWD
TXC293-020515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT TUE MAY 1 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1215 AM CDT

* AT 1020 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR    
  ESTIMATED THAT RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WAS    
  FALLING WITH THIS STORM. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO           
MEXIA...GROESBECK...AND COOLIDGE

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3140 9672 3157 9634 3181 9651 3183 9672
      3172 9693

$$

82/JLD
1 follow-up statement
000 
WGUS74 KFWD 020507
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT WED MAY 2 2007

TXC293-020516-
LIMESTONE TX-
1207 AM CDT WED MAY 2 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM CDT FOR LIMESTONE
COUNTY...

THE THUNDERSTORM THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED OUT 
OF THE COUNTY AND DISSIPATED. ADDITIONAL LIGHT TO MODERATE SHOWERS 
MAY MOVE ACROSS THE COUNTY DURING THE NEXT FEW HOURS BUT NO FLASH 
FLOODING IS EXPECTED.

LAT...LON 3140 9672 3157 9634 3181 9651 3183 9672
      3172 9693

$$

82/JLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 9:14 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 1, 9:14 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT TUE MAY 1 2007

.UPDATE...
HAVE ISSUED A FLASH FLOOD WATCH THROUGH 6 AM FOR THE SOUTHEASTERN
THIRD OF NORTH TEXAS...GENERALLY ALONG AND SOUTHEAST OF A
GOLDTHWAITE...TO CANTON LINE. HEAVY RAIN WILL CONTINUE ACROSS
THE WATCH AREA OVERNIGHT. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS
EXPECTED...WITH ISOLATED 3 TO 4 INCHES POSSIBLE AS THE STORMS TRAIN.
THE 00Z RUC INDICATES THAT MODERATE TO HEAVY RAIN WILL CONTINUE
ACROSS THE WATCH AREA THROUGH 12Z. UPDATES HAVE BEEN SENT. #58

&&

.PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 1 2007/

UPDATE...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS
THE SOUTHERN THIRD OF NORTH TEXAS AS OF 00Z. A BAND OF SHOWERS
AND THUNDERSTORMS...ASSOCIATED WITH THE UPPER LEVEL LOW...IS
MOVING SOUTHEAST ACROSS SOUTHERN OKLAHOMA TOWARD THE RED RIVER.
HAVE ADJUSTED TO POPS TO INDICATE BETTER TIMING OF THE RAIN FOR
TONIGHT. GENERALLY LOWERING THE POPS ACROSS THE WEST CENTRAL AND
NORTH CENTRAL ZONES FOR THIS EVENING. HAVE ALSO MADE SOME HOURLY
TEMPERATURE/DEWPOINT ADJUSTMENTS. UPDATES HAVE ALREADY BEEN SENT.
#58

PREV DISCUSSION... /ISSUED 630 PM CDT TUE MAY 1 2007/

AVIATION...
630 PM.
MAJOR CONVECTION WILL REMAIN SOUTH THROUGH EAST OF THE METROPLEX
THIS EVENING...BUT WILL LIKELY EFFECT KACT THROUGH 04Z AND MAYBE
BEYOND.

VISIBLE SAT LOOPS SHOWS LITTLE THREAT OF CONVECTION FOR THE KDFW
TRACON THIS EVENING AS CLOUDS CONTINUE TO DECREASE FROM THE WEST.
BAND OF CONVECTION ACROSS SOUTH AND SOUTHWEST OKLAHOMA SHOULD TRACK
EAST JUST SOUTH OF THE RED RIVER THIS EVENING AND OVERNIGHT. BEST
CHANCE OF CONVECTION KDFW TRACON WILL BE AFTER 22Z WEDNESDAY.

LOWER ATMOSPHERE SHOULD SATURATE OVERNIGHT WITH MVFR CIGS
REDEVELOPING ACROSS KDFW TRACON AROUND 04Z...AND GOING IFR 11-16Z.
CIGS IMPROVING SLOWLY ON WEDNESDAY WITH VFR CIGS MID-LATE AFTERNOON.
EXPECTED KACT TO REMAIN MVFR THIS EVENING...WITH IFR CIGS
08-16Z...IMPROVING TO MVFR DURING THE AFTERNOON HOURS AND FINALLY
VFR BY 22Z.  75

DISCUSSION...
345 PM CDT

UPPER LOW NOW CENTERED OVER OKLAHOMA. SHOWERS AND STORMS HAVE
BLOSSOMED ALONG ASSOCIATED COLD FRONT...FROM CENTRAL OKLAHOMA
TO NEAR CHILDRESS. SOME BREAKS IN THE CLOUDS HAVE HELPED INITIATE
SOME SFC-BASED CONVECTION DEEPER INTO THE WARM SECTOR IN NORTHWEST
ZONES...AND EXPECT FURTHER ACTIVITY IN NORTHERN ZONES AS LOW
CONTINUES MOVING SLOWLY NE.

CYCLIC MCS SOUTH OF I-20 STOLE THE SHOW TODAY. SOME FLOODING
ISSUES MAY STILL OCCUR WITH ACTIVITY IN SE ZONES THROUGH THE END
OF THE FFA...BEYOND WHICH THE PRECIPITATION WILL BEGIN EXITING THE
CWA. THOUGH SOME AREAS COULD FLOOD READILY WITH ANY HEAVY RAINFALL
THE NEXT 24 HOURS...FULLY EXPECT ANY FLOODING ISSUES TO BE
ISOLATED. AS A RESULT...THE WATCH WILL NOT BE EXTENDED WHEN IT
EXPIRES AT 4 PM.

NEXT UPPER LOW HAS MADE LANDFALL NEAR SAN DIEGO...AND WILL
CONTINUE RACING EAST. PROJECTED IMPACTS LOOK TO BE AS EARLY AS
WEDNESDAY AFTERNOON/EVENING...WITH THE POTENTIAL FOR STRONG STORMS
IN FAR WESTERN ZONES. THE MAIN RAIN EVENT IS LIKELY TO BE
WEDNESDAY NIGHT INTO THURSDAY. THOUGH FAIRLY PROGRESSIVE...THE
FLOODING CONCERNS MAY BE REVISITED.

STILL APPEARS THAT RIDGING WILL DOMINATE THIS WEEKEND. FRIDAY
THROUGH SUNDAY WILL BE PRECIPITATION-FREE...WITH ABOVE NORMAL
TEMPERATURES. STILL SOME UNCERTAINTY WITH SYSTEM EARLY NEXT WEEK.
DEEP POLAR TROUGHING INTO THE WESTERN STATES MAY RESULT IN A CUT-
OFF. SPECIFICALLY TIMING THE SYSTEM AT THIS POINT WOULD BE A LOW
PROBABILITY AFFAIR...AND WILL MAINTAIN PROLONGED SLIGHT CHANCE
POPS FOR NOW. IT IS CERTAINLY POSSIBLE FOR RIDGING TO CONTINUE TO
DOMINATE...WITH LOW EJECTING NE WELL TO THE NORTH OF NORTH TEXAS.
PROGS NOW FAVOR HEIGHTS INDICATIVE OF SIGNIFICANT CAPPING. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  80  65  77  67 /  50  40  60  50  30
WACO, TX              64  83  68  80  69 /  80  40  60  50  20
PARIS, TX             63  76  64  76  63 /  70  60  60  50  40
DENTON, TX            64  80  65  78  68 /  50  40  60  50  30
MCKINNEY, TX          63  78  63  78  65 /  50  40  60  50  30
DALLAS, TX            64  83  66  80  66 /  50  40  60  50  30
TERRELL, TX           64  80  66  79  65 /  60  40  60  50  30
CORSICANA, TX         63  80  66  79  67 /  80  40  60  50  30
TEMPLE, TX            66  82  67  79  66 /  80  30  60  50  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ122-135-142>148-156>162-174-175.

&&

75/58
Hazardous weather outlook, May 1, 3:09 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE MAY 1 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
309 PM CDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL BE LIKELY THIS EVENING...ACROSS MAINLY ACROSS THE
EASTERN HALF OF NORTH TEXAS. LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND
2 INCHES WILL BE POSSIBLE. HOWEVER...WIDESPREAD HEAVY RAINFALL AND
FLASH FLOODING ARE NOT ANTICIPATED. THUNDERSTORM COVERAGE SHOULD DIMINISH
RAPIDLY DURING THE OVERNIGHT...AS AN UPPER LEVEL LOW CONTINUES TO PUSH
NORTHEAST ACROSS THE AREA.

OTHERWISE...LOOK FOR PATCHY AREAS OF FOG TO DEVELOP TOWARD
DAYBREAK WEDNESDAY MORNING OVER MOST OF THE NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35...BOTH WEDNESDAY
AND THURSDAY AFTERNOONS...AS ANOTHER UPPER LEVEL SYSTEM LIFTS OUT
OF THE SOUTHERN ROCKIES. LOCALIZED...HEAVY RAINFALL CANT BE RULED
OUT AS WELL.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY
EVENING...NAMELY FOR ISOLATED FLASH FLOODING.

05/

In the hours before

Special weather statement, May 1, 9:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT TUE MAY 1 2007

TXZ161-020330-
LIMESTONE TX-
957 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LIMESTONE COUNTY

AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES EAST OF BELLMEAD...MOVING EAST AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3183 9673 3172 9693 3149 9677 3181 9648

SCHULTZ
Special weather statement, May 1, 9:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE MAY 1 2007

TXZ157-020400-
CORYELL TX-
959 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF GATESVILLE...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
OTHER STRONG STORMS SOUTHWEST OF GATESVILLE WILL MOVE EAST AT 20 MPH.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3131 9807 3140 9814 3147 9817 3171 9770
      3133 9743 3108 9791

SCHULTZ
Local storm report, May 1, 10:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT TUE MAY 01 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     LIGHTNING        CAMERON                 30.86N  96.98W
05/01/2007                   MILAM              TX   LAW ENFORCEMENT

            *** 1 FATAL, 1 INJ *** TWO PEOPLE WERE STRUCK BY
            LIGHTNING. ONE WAS KILLED.
Local storm report, May 1, 10:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT TUE MAY 01 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TORNADO          TEAGUE                  31.63N  96.28W
05/01/2007                   FREESTONE          TX   LAW ENFORCEMENT

            POSSIBLE TORNADO IN TEAGUE. DAMAGING TO SEVERAL
            STRUCTURES REPORTED TO SO.
Local storm report, May 1, 10:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 01 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     TORNADO          7 S FAIRFIELD           31.62N  96.17W
05/01/2007                   FREESTONE          TX   LAW ENFORCEMENT

            PUBLIC REPORTS OF POSSIBLE TORNADO IN DEW. SOME DAMAGE
            REPORTED TO SO.
Special weather statement, May 1, 10:21 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT TUE MAY 1 2007

TXZ146-020415-
NAVARRO TX-
1021 PM CDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY

AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF MEXIA...MOVING EAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE KERENS AND NAVARRO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3204 9645 3187 9638 3201 9603 3231 9634

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:18 PM CDTSpecial Weather StatementFWDMilam27 min
May 1, 8:33 PM CDTSevere Thunderstorm WarningFWDMilam36 min
May 1, 8:40 PM CDTFlash Flood WarningFWDMilam4 hr
May 1, 8:46 PM CDTSpecial Weather StatementFWDFreestone59 min
May 1, 8:49 PM CDTSpecial Weather StatementFWDMontague26 min
May 1, 8:50 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more7 hr
May 1, 8:55 PM CDTSpecial Weather StatementFWDBosque65 min
May 1, 9:20 PM CDTSpecial Weather StatementFWDNavarro55 min
May 1, 9:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 1, 9:44 PM CDTSpecial Weather StatementFWDFreestone61 min
May 1, 9:51 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 1, 9:57 PM CDTSpecial Weather StatementFWDLimestone33 min
May 1, 9:59 PM CDTSpecial Weather StatementFWDCoryell61 min
May 1, 10:03 PM CDTSevere Thunderstorm WarningFWDFreestone32 min
May 1, 10:11 PM CDTSevere Thunderstorm WarningFWDLimestone64 min
May 1, 10:21 PM CDTSpecial Weather StatementFWDNavarro54 min
May 1, 10:27 PM CDTSpecial Weather StatementFWDFalls63 min
May 1, 10:42 PM CDTSpecial Weather StatementFWDHenderson63 min
May 1, 10:53 PM CDTSpecial Weather StatementFWDBell67 min
May 1, 11:05 PM CDTSevere Thunderstorm WarningFWDFalls55 min
May 2, 12:00 AM CDTSpecial Weather StatementFWDRobertson60 min
May 2, 12:07 AM CDTSpecial Weather StatementFWDFalls53 min
May 2, 1:08 AM CDTSpecial Weather StatementFWDFalls37 min
May 2, 1:32 AM CDTSpecial Weather StatementFWDRobertson58 min
May 2, 2:14 AM CDTSpecial Weather StatementFWDRobertson31 min
May 2, 3:21 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more25 hr
May 2, 3:33 PM CDTSpecial Weather StatementFWDComanche, Eastland, Hamilton, Mills27 min
May 2, 3:50 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland55 min
May 2, 3:56 PM CDTSevere Thunderstorm WarningFWDMills64 min
May 2, 4:13 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 2, 4:39 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
May 2, 4:44 PM CDTSevere Thunderstorm WarningFWDEastland46 min
May 2, 5:08 PM CDTSevere Thunderstorm WarningFWDBosque, Hood, Somervell82 min
May 2, 5:13 PM CDTSevere Thunderstorm WarningFWDErath21 min
May 2, 5:19 PM CDTTornado WarningFWDJohnson26 min
May 2, 5:29 PM CDTSevere Thunderstorm WarningFWDHill76 min
May 2, 5:39 PM CDTSpecial Weather StatementFWDParker36 min
May 2, 5:44 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 2, 5:45 PM CDTTornado WarningFWDTarrant40 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDParker, Wise57 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDMcLennan67 min
May 2, 6:01 PM CDTSevere Thunderstorm WarningFWDTarrant59 min
May 2, 6:09 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro81 min
May 2, 6:20 PM CDTSevere Thunderstorm WarningFWDDallas70 min
May 2, 6:29 PM CDTSevere Thunderstorm WarningFWDLimestone76 min
May 2, 6:30 PM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
May 2, 6:36 PM CDTFlash Flood WarningFWDWise3 hr
May 2, 6:42 PM CDTSevere Thunderstorm WarningFWDJohnson21 min
May 2, 6:44 PM CDTFlash Flood WarningFWDDallas4 hr
May 2, 6:47 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Rockwall73 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills67 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDFreestone97 min
May 2, 6:57 PM CDTSevere Thunderstorm WarningFWDTarrant25 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.